Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Differentiable functions which do not satisfy a uniform Lipschitz condition of any order


Author: Masayoshi Hata
Journal: Proc. Amer. Math. Soc. 111 (1991), 443-450
MSC: Primary 26A16; Secondary 26A27
MathSciNet review: 1045138
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The aim of this paper is to construct two kinds of absolutely continuous functions. One is differentiable everywhere but does not satisfy a uniform Lipschitz condition of any order on some large class of subintervals, while the other is differentiable almost everywhere but does not satisfy a uniform Lipschitz condition of any order on any subintervals.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A16, 26A27

Retrieve articles in all journals with MSC: 26A16, 26A27


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1045138-8
PII: S 0002-9939(1991)1045138-8
Keywords: Lipschitz conditions, discontinuous derivatives
Article copyright: © Copyright 1991 American Mathematical Society